BibTeX record journals/tcs/BirkedalMP07

download as .bib file

@article{DBLP:journals/tcs/BirkedalMP07,
  author    = {Lars Birkedal and
               Rasmus Ejlers M{\o}gelberg and
               Rasmus Lerchedahl Petersen},
  title     = {Domain-theoretical models of parametric polymorphism},
  journal   = {Theor. Comput. Sci.},
  volume    = {388},
  number    = {1-3},
  pages     = {152--172},
  year      = {2007},
  url       = {http://dx.doi.org/10.1016/j.tcs.2007.06.016},
  doi       = {10.1016/j.tcs.2007.06.016},
  timestamp = {Thu, 31 Jan 2008 09:54:16 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/BirkedalMP07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}